The doctor gave me some new medication. But I've been having a few side effects. Not the, "oh, I feel a bit sick" minor side effects. More of the nasty "stop taking the pills and call your doctor!" ones. And it happened late last night, so unless I wanted to call the hospital, there wasn't much I could do.
So I've had little-to-no sleep, and the side effects are still there. And more disconcertingly, one of the side effects I've got seems to be stabbing/shooting pains in my chest. Now, I'm not quite sure if, with all the other symptoms freaking me out, I've managed to persuade myself that I've got more than I have, or wether I should be panicking.
Last night I spent most of the night reading books, desperately trying not to freak out at chest pain, and trying to convince myself that if I closed my eyes to sleep I'd wake up in the morning.
Sounds stupid, ne?
But when you're alone in a house, taking pills that can form blood clots and other nasties, sense and reason are not taken into much account.
*watches clock* I've gotta call my doctor at 11.30. I think she'll just tell me to stop taking them, and hope she doesn't want to actually see me! I look a fright, and would have to drag myself in on the bus. I could get a taxi back, but the bus goes around the houses and takes 40 mins!
*looks at computer clock*
'm scared. *calming breaths*
EDIT: apparently its very dangerous to keep taking the pills. Could lead to very nastiness. I am so annoyed, why can't my body, JUST TAKE THE BLOODY PILLS AND NOT DO THIS TO ME!! *angsts*
And I STILL have a headache *pouts*